MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; PROSTHESIS, SHOULDER
Model Number 115330
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a third revision due to implant disassembly.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat: 118001 lot: unknown versa-dial/comp ti std taper.Cat: ti-115326 lot: unknown comp vrsdl glnspr 41mm +6 ti.Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00177, 0001825034-2022-00178.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of medical records.Review of the available records identified that a reverse-type left shoulder arthroplasty is present.The images show the alignment is anatomic and there is disassociation of the glenosphere of the reverse-type left shoulder arthroplasty from the base plate with resulting subluxation.There is no fracture or evidence of implant loosening.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVRS SHDR GLEN BSPLT +HA
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13358434
Report Number0001825034-2022-00176
Device Sequence Number17389352
Product Code PAO
UDI-Device Identifier00880304475342
UDI-Public(01)00880304475342
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115330
Device Catalogue Number115330
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale